MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 118" (300 CM) APPX 9.3 ML, TRANSFER SET W/ANTI-SIPHON VALVE, 3-WAY STOPCOCK, 2 M; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 118" (300 CM) APPX 9.3 ML, TRANSFER SET W/ANTI-SIPHON VALVE, 3-WAY STOPCOCK, 2 M; STOPCOCK, I.V. SET
Catalog Number B33381
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is pending.
 
Event or Problem Description
The event involved a 118" (300 cm) appx 9.3 ml, transfer set w/anti-siphon valve, 3-way stopcock, 2 microclave®, 0.2 micron filter, luer lock where the customer reported leaking on 4 sets during patient use.There was patient involvement, no patient harm, no adverse events and unknown delay in therapy.
 
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.The returned sample sets were tested and performed as expected.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
118" (300 CM) APPX 9.3 ML, TRANSFER SET W/ANTI-SIPHON VALVE, 3-WAY STOPCOCK, 2 M
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19342342
Report Number9617594-2024-00618
Device Sequence Number21017704
Product Code FMG
UDI-Device Identifier00887709008069
UDI-Public(01)00887709008069(17)280901(10)13750287
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33381
Device Lot Number13750287
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown